MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 410 MF RE-STERILIZABLE SIZER; SIZER, MAMMARY, BREAST IMPLANT VOLUME

ALLERGAN (COSTA RICA) STYLE 410 MF RE-STERILIZABLE SIZER; SIZER, MAMMARY, BREAST IMPLANT VOLUME
Catalog Number MSZMF420
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Device labeling: each sizer is supplied sterile in a sealed, double package.Sterility of the sizer is maintained only if the packages, including the package seals, are intact.Do not use the product if the packages or seals have been damaged.Do not use damaged or contaminated re-sterilizable sizers.
 
Event or Problem Description
Healthcare professional reported that a resterilizable breast implant sizer "tore as it was being inserted through a 4 cm incision." additional details provided as "only the shell outside the patient broke.The free silicone touched the outside of the patient only.The part of the sizer in the patient was intact and promptly removed." it is unknown if surgery was completed with a backup device.

Brand Name
STYLE 410 MF RE-STERILIZABLE SIZER
Common Device Name
SIZER, MAMMARY, BREAST IMPLANT VOLUME
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key7237294
Report Number9617229-2018-00384
Device Sequence Number158039
Product Code MRD
UDI-Device Identifier10888628004986
UDI-Public10888628004986
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K831566
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/24/2019
Device Catalogue NumberMSZMF420
Device Lot Number2675500
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2018
Initial Report FDA Received Date02/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;